The article you requested is
Dr. Vaz Replies
J Clin Psychiatry 1997;58:221 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Dr. Sagduyu refers to a letter published by Dr. Salcedo
and me in 1994 reporting the intermittent and dose-dependent
appearance of anorexia in a bulimic patient (with antecedents
of anorexia nervosa) treated with fluoxetine. Dr. Sagduyu reports
the case of a bulimic patient who presented severe adverse
reactions (including anorexia) after the administration of
paroxetine 20 mg/day, and a fair response to sertraline. He concludes
that when anorexia occurs as a side effect after the administration
of an SSRI antidepressant, the best procedure is to
switch to a different SSRI rather than maintaining the first drug
with a lower dosage.